MathSciNet Relay Station
MathSciNet bibliographic data
MR682262 (58 #33140) 92A15
Freedman, H. I.; Waltman, Paul Mathematical analysis of some three-species food-chain models. Math. Biosci. 33 (1977), no. 3-4, 257–276.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement